# SDR SWIA2017103143934

- Difficulty date: October 7, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 27,645 hours, 25,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW RT 3RD PAX WINDOW, ONE SMALL DENT. (C-CHECK) REPAIRED DENT IAW SRM.
